I now have to use Neupogen more often because my neutrophils are bottoming out. Have used Neupogen about 4 times now. Before it was once a week because the neutrophils would climb up to about ANC 1.0 on Neupogen (and for a couple weeks 1.0 and 1.5 without Neupogen--go figure). I used it last Tuesday and Thursday. I know it takes a while for it to generate new cells.
Saturday, I started to get very sharp pains in my lower legs. It was in the back muscle and in the front bone.
I also have pain in my forearm bones and muscle pains in my thighs.
The worst was the left shoulder blade pain. I also had pain right under my left ribcage at the same time (read this could be serious, but cannot run to ER for every ache and pain and it went away)
Does this sound like Neupogen side-effects or could it be the Gleevec?
I have never experienced this before. I'll talk to the onc Monday.
Although very painful, it is intermittent, (but every few minutes). I find I can still function. It make me anxious though.











